Alert archive / Missouri / Flash Flood Warnings in 2008
Flash Flood Warning 14, NWS Springfield, MO
NWS Springfield, MO issued this flash flood warning at Mar 17, 2008, 7:42 PM CDT for 16 counties in Missouri. It was in force for 6 hr. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 17, 2008, 7:42 PM CDT (00:42 UTC)
- Expired
- Mar 18, 2008, 2:00 AM CDT
- In force
- 6 hr
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Barry County, MO, Camden County, MO, Christian County, MO, Dallas County, MO, Greene County, MO, Laclede County, MO, Lawrence County, MO, Maries County, MO, McDonald County, MO, Miller County, MO, Newton County, MO, Phelps County, MO, Polk County, MO, Pulaski County, MO, Stone County, MO, Webster County, MO
The radar
The Springfield radar (KSGF), 31 km from the middle of the area, began a volume at 00:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 17, 10:30 PM CDT | FLASH FLOOD | 2 Se Crane, MO | HIGHWAY 413 CLOSED BETWEEN SWINGING BRIDGE ROAD AND WHEELER BRANCH ROAD. FIVE TO SIX INCHES OF WATER IS FLOWING OVER THE HIGHWAY. |
| Mar 17, 10:38 PM CDT | FLASH FLOOD | 2 Se Elsey, MO | WATER RESCUE ON HIGHWAY 413 APPROXIMATELY ONE MILE SOUTH OF HIGHWAY 173. INTERMITTENT FLOODING IS OCCURRING ON HIGHWAY 413 BETWEEN HIGHWAY 173 AND HIGHWAY AA. |
| Mar 17, 10:50 PM CDT | FLASH FLOOD | 2 S Highlandvi, MO | SIX TO EIGHT INCHES OF WATER OVER HIGHWAY HH APPROXIMATELY TWO MILES WEST OF HIGHWAY 65. |
| Mar 18, 12:55 AM CDT | FLASH FLOOD | 2 N Rogersville, MO | ROGERSVILLE FIRE DEPARTMENT WAS SANDBAGGING 3 HOUSES FROM FLASH FLOOD WATER. ONE HOUSE HAD ALREADY FLOODED...WHILE TWO OTHERS WERE IN JEOPARDY OF FLOODING FROM SAWYER CREEK. |
| Mar 18, 12:55 AM CDT | FLASH FLOOD | Springfield, MO | GREENE COUNTY DISPATCH INFORMED THE NWS THAT A WATER RESCUE WAS IN PROGRESS IN THE CITY OF SPRINGFIELD. FLASH FLOODING WAS ALSO OBSERVED IN SEVERAL LOCATIONS WITHIN THE CITY. |
| Mar 18, 1:35 AM CDT | FLASH FLOOD | 3 E Springfield, MO | FASSNIGHT PARK CREEK HAS CRESTED AND THE BRIDGE IS WATER COVERED |
| Mar 18, 1:35 AM CDT | FLASH FLOOD | 3 Se Springfield, MO | SEVERAL ROADS WATER COVERED IN THE SPRINGFIELD AREA...SOME IMPASSABLE OR CLOSED. MOUNT VERNON BETWEEN NEW AND BROADWAY. JEFFERSON AT MONT CLAIR. SOUTHERN HILLS BETWEEN LONE PINE AND THE RAILROAD TRACKS. BATTLEFIELD ROAD AT MARLIN. NICHOLS BETWEEN WEST AND EAST |
| Mar 18, 2:06 AM CDT | FLASH FLOOD | 3 E Springfield, MO | FARM ROAD 219 AT FARM ROAD 170...FARM ROAD 223 AT FARM ROAD 170 AND 4600 WEST OF FARM ROAD 178 ARE ALL REPORTED TO BE FLOODED EAST OF SPRINGFIELD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this flash flood warning; the first came 168 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 0.7 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 931 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- 442 m²/s²
- 0-3 km storm-relative helicity
- 503 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KSGF 180045
FFWSGF
MOC009-029-043-059-077-105-109-119-125-131-145-161-167-169-209-225-
180700-
/O.NEW.KSGF.FF.W.0014.080318T0042Z-080318T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
742 PM CDT MON MAR 17 2008
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* FLASH FLOOD WARNING FOR...
BARRY COUNTY IN SOUTHWEST MISSOURI...
CAMDEN COUNTY IN CENTRAL MISSOURI...
CHRISTIAN COUNTY IN SOUTHWEST MISSOURI...
DALLAS COUNTY IN SOUTHWEST MISSOURI...
GREENE COUNTY IN SOUTHWEST MISSOURI...
LACLEDE COUNTY IN SOUTHWEST MISSOURI...
LAWRENCE COUNTY IN SOUTHWEST MISSOURI...
MARIES COUNTY IN CENTRAL MISSOURI...
MCDONALD COUNTY IN SOUTHWEST MISSOURI...
MILLER COUNTY IN CENTRAL MISSOURI...
NEWTON COUNTY IN SOUTHWEST MISSOURI...
PHELPS COUNTY IN EAST CENTRAL MISSOURI...
POLK COUNTY IN SOUTHWEST MISSOURI...
PULASKI COUNTY IN CENTRAL MISSOURI...
STONE COUNTY IN SOUTHWEST MISSOURI...
WEBSTER COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 200 AM CDT TUESDAY.
* AT 737 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT THUNDERSTORMS CONTINUED TO DEVELOP OVER NORTHEAST OKLAHOMA
AND WERE TRAINING OVER AREAS CLOSE TO THE INTERSTATE 44 CORRIDOR.
RAINFALL AMOUNTS HAVE RANGED FROM ONE TENTH OF AN INCH TO AROUND
ONE INCH. HOWEVER...AS THESE STORMS CONTINUE TO IMPACT THE SAME
AREAS...RAINFALL AMOUNTS UP TO THREE INCHES CAN NOT BE RULED OUT
BY 2 AM.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT MAY EXPERIENCE FLASH FLOODING INCLUDE...
AURORA...BATTLEFIELD...BOLIVAR...BUFFALO...CAMDENTON...CASSVILLE...
ELDON...FORT LEONARD WOOD...HIGHLANDVILLE...KIMBERLING CITY...
LEBANON...MARSHFIELD...MONETT...MOUNT VERNON...SPRINGFIELD AND
NEOSHO.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
LAT...LON 3650 9463 3706 9462 3704 9405 3728 9405
3728 9363 3782 9364 3780 9318 3819 9308
3822 9270 3844 9263 3816 9153 3779 9153
3779 9181 3760 9182 3748 9269 3707 9269
3707 9290 3681 9292 3681 9332 3649 9333
$$
CRAMERWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Mar 17, 6:40 PM CDT, 1 hour 2 minutes earlier.
Area forecast discussion, Mar 17, 6:40 PM CDT, 1 hour 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
640 PM CDT MON MAR 17 2008
...UPDATE TO AVIATION...
.DISCUSSION...
FORECAST CHALLENGES TODAY DEAL WITH RAIN AMOUNTS TONIGHT THROUGH
WEDNESDAY MORNING AND SEVERE WEATHER POTENTIAL THIS AFTERNOON AND
EVENING.
SHORT TERM (TODAY THROUGH WEDNESDAY)...
SURFACE ANALYSIS SHOWING BOUNDARY FROM NORTHEAST MISSOURI EXTENDING
SOUTHWEST INTO SOUTH CENTRAL KANSAS. THIS WAS THE FOCUS OF THIS
MORNINGS CONVECTION AS SHOWERS AND THUNDERSTORMS DEVELOPED AND
MOVED NORTH THROUGH THE CWA. RADAR SHOWING SOME WEAK SHOWERS
MOVING INTO SOUTHEAST KANSAS AND WESTERN MISSOURI THIS AFTERNOON
ALONG THIS BOUNDARY. A LOT OF CLOUDS OVER THE CWA AND CONVECTION
FROM THIS MORNING HAS STABILIZED THE ATMOSPHERE SOME THIS MORNING.
UPPER LOW CONTINUES OVER DESERT SOUTHWEST AND LOTS OF GULF
MOISTURE HAS SURGED NORTH INTO EAST TEXAS AND OKLAHOMA. DEW POINTS
IN THE MID 60S ACROSS TEXAS AND MID 50S IN EASTERN OKLAHOMA.
LOOKING AT MODEL SOUNDINGS...IT LOOKS LIKE ALL CONVECTION IN THE
CWA WILL BE ELEVATED THIS AFTERNOON. LCLS GET PRETTY LOW DOWN NEAR
THE ARKANSAS LINE...BUT EVEN HERE CONVECTION SHOULD BE ELEVATED.
DID CONTINUE MENTION OF ISOLATED TORNADOES DOWN NEAR THE STATE
LINE FOR THIS AFTERNOON. LOOKS THOUGH THAT THE MAIN THREAT WITH
THUNDERSTORMS WILL BE HAIL. WILL NEED TO MONITOR THE SITUATION
THIS AFTERNOON AS TEMPERATURES CLIMB INTO THE LOW 60S ACROSS
SOUTHWEST MISSOURI. WE GET ANY SUN BREAKS TO ALLOW MORE
HEATING TO BREAK THE LOW LEVEL INVERSION...THE SITUATION MAY
RAPIDLY CHANGE.
HEAVY RAIN GETS GOING TONIGHT AS FRONTAL BOUNDARY MOVES INTO
CENTRAL PORTIONS OF THE CWA. MODEL SOUNDINGS FOR THIS TIME SHOW
PWATS AROUND 1.5 INCHES OVERNIGHT. UPPER WINDS LOOK TO BE PARALLEL
TO THE FRONT WHICH WOULD BE A GOOD SETUP FOR TRAINING
THUNDERSTORMS. FRONT SLOWLY MOVES SOUTHEAST THROUGH THE DAY
TUESDAY AS MORE GULF MOISTURE GETS PULLED UP ALONG THE FRONT. BOTH
GFS AND WRF SHOWING IMPRESSIVE 6 HOURLY QPF FORECASTS BASICALLY
ALONG AND SOUTH OF THE INTERSTATE 44 CORRIDOR FROM 12Z THROUGH THE
AFTERNOON. BELIEVE GOING 2 TO 4 INCHES OF RAINFALL WITH LOCALIZED
5 INCHES WE HAVE GOING IN THE WATCH STILL LOOKS GOOD. MAY NEED TO
START SHAVING OFF COUNTIES NORTH AND WEST OF INTERSTATE 44 FROM
THE WATCH AFTER TUESDAY MORNING AS THEY WILL MOST LIKELY GET THEIR
HEAVY RAINFALL EARLIER TONIGHT. BUT WILL WAIT AND SEE WHERE THE
AXIS OF THE HEAVY RAINFALL SETS UP BEFORE PULLING ANY COUNTIES.
DID GO AHEAD AND EXTEND THE WATCH THROUGH WEDNESDAY MORNING AS THE
FRONT SLOWLY MOVES SOUTHEAST. MAY NEED TO EXTEND EVEN FURTHER INTO
WEDNESDAY AS UPPER LOW IS SLOW TO MOVE THROUGH ARKANSAS AND WE GET
SOME WRAP AROUND MOISTURE.
CLAYCOMB
LONG TERM (THURSDAY THROUGH MONDAY)...
WEATHER DURING THE LONG TERM PERIOD WILL BE CHARACTERIZED BY A
SERIES OF WEAK PULSES OF SHORT WAVE ENERGY MOVING THROUGH THE
REGION AS THE UPPER LEVEL PATTERN TRANSITIONS FROM RIDGING TO MORE
ZONAL FLOW AND BACK TO CENTRAL CONUS RIDGING. THE FIRST IMPULSE
WILL PUSH THROUGH EARLY ON FRIDAY BUT THE CWA WILL LIKELY REMAIN
DRY WITH THE EXCEPTION OF A FEW LIGHT SHOWERS ACROSS THE NORTH.
TEMPERATURES SHOULD WARM NICELY IN ADVANCE OF THIS SYSTEM BUT COOL
BACK DOWN IN THE WAKE OF A SURFACE COLD FRONT MOVING THROUGH
DURING THE LATE MORNING AND AFTERNOON FRIDAY.
THE AFOREMENTIONED COLD FRONT WILL CUT OFF THE GULF FLOW AND MOISTURE
WILL BE SLOW TO RETURN IN ADVANCE OF THE NEXT SYSTEM. THE 00Z GFS
INDICATED A WELL DEVELOPED SURFACE LOW PRESSURE SYSTEM WOULD FORM
OVER THE CENTRAL PLAINS AS NORTHERN AND SOUTHERN STREAM JET ENERGY
BEGAN TO PHASE A BIT. THE 12Z GFS RUN CONTINUES TO USHER IN A
SHARP SHORT WAVE TROUGH COUPLED WITH A LEFT EXIT REGION OF THE
JET...BUT HESITATES TO DEVELOP SURFACE CYCLOGENESIS. WITH THE
ECMWF PLAYING A ROLE IN BETWEEN THE TWO GFS RUNS...OPTED TO DO THE
SAME WITH THE FORECAST...MENTIONING A CHANCE FOR SHOWERS AND
THUNDERSTORMS LATE SATURDAY INTO SUNDAY MORNING. TEMPERATURES WILL COOL
QUITE SHARPLY WITH COLD AIR ADVECTION...GOOD MIXING...AND 850
TEMPS APPROACHING -4C ON SUNDAY. SHOULD BEGIN TO WARM AGAIN BY
LATE MONDAY INTO TUESDAY AS ANOTHER...POTENTIALLY BETTER
DEVELOPED...STORM SYSTEM BEGINS TO TAKE SHAPE OVER THE PLAINS.
BARJENBRUCH
&&
.AVIATION...
FOR THE 00Z TAF PACKAGE...RAINFALL BEGINNING TO EXPAND ACROSS THE
REGION AND THIS TREND WILL CONTINUE FOR THE NEXT SEVERAL HOURS.
PERIODS OF RAIN AND THUNDERSTORMS ARE EXPECTED THROUGHOUT THE
ENTIRE TAF CYCLE. VIS/CIG LEVELS REMAIN VFR FOR THE MOMENT...BUT
THIS WILL RAPIDLY CHANGE THIS EVENING. AS THUNDERSTORMS EXPAND AND
FILL IN ACROSS THE AREA...MVFR VIS/CIG WILL DEVELOP OVER THE NEXT
FEW HOURS. IFR CIGS ARE EXPECTED TO FILTER IN AS A COLD FRONT
APPROACHES JLN AROUND MIDNIGHT...SGF AFTER 09Z. LOW LEVEL WIND
SHEAR WILL CONTINUE THROUGH MOST OF TONIGHT AS A STRONG LOW LEVEL
JET PERSISTS ACROSS THE AREA. IFR CIGS AND MVFR VIS WILL BE THE
GENERAL RULE FOR MOST OF THE REGION TUESDAY. RAIN LOOKS TO EXIT
THE JLN AERODROME TUESDAY AFTERNOON...BUT WILL LINGER LONGER AT
THE SGF AERODROME. VIS/CIG RESTRICTIONS WILL LIKELY CONTINUE AFTER
THE END OF THE VALID TAF CYCLE.
GAGAN
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR MOZ055>058-
066>071-077>083-088>098-101>106.
KS...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR KSZ073-097-101.
&&Hazardous weather outlook, Mar 17, 12:59 PM CDT, 6 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 1259 PM CDT MON MAR 17 2008 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-181800- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 1259 PM CDT MON MAR 17 2008 ...SEVERE THUNDERSTORMS AND FLOODING POSSIBLE... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. NON THUNDERSTORM WIND GUSTS GREATER THAN 30 MPH CAN BE EXPECTED TODAY ACROSS MUCH OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. THUNDERSTORMS ARE EXPECTED TO CONTINUE THIS AFTERNOON AND EVENING FROM SOUTHEAST KANSAS ACROSS CENTRAL MISSOURI. THE MAIN THREAT FROM THESE STORMS WILL BE LOCALLY HEAVY RAINFALL AND FLASH FLOODING. HAIL TO THE SIZE OF PENNIES WILL ALSO BE POSSIBLE. OTHER THUNDERSTORMS MAY DEVELOP ACROSS OKLAHOMA AND ARKANSAS AND SHIFT NORTHEAST INTO SOUTHERN MISSOURI FROM LATE THIS EVENING INTO THE OVERNIGHT HOURS. HAIL TO THE SIZE OF GOLF BALLS...WIND GUSTS TO 60 MPH AND HEAVY RAINFALL WILL BE POSSIBLE WITH THE STRONGEST STORMS. ISOLATED TORNADOES WILL ALSO BE POSSIBLE SOUTH OF A JOPLIN TO SPRINGFIELD TO EMINENCE LINE. AT THE PRESENT TIME...THE THREAT FOR TORNADOES IS LOW. HOWEVER...THIS THREAT MAY INCREASE ACROSS SOUTHERN MISSOURI IF STORMS ARE ABLE TO BECOME SURFACE BASED AND GREATER INSTABILITY DEVELOPS ACROSS THE AREA. INTERESTED PARTIES SHOULD CLOSELY MONITOR THIS CONDITIONAL SEVERE WEATHER THREAT THROUGHOUT THE DAY AND INTO TONIGHT. THUNDERSTORMS WILL CONTINUE OVERNIGHT ALONG AND BEHIND A SURFACE FRONT WHICH WILL SLOWLY SAG SOUTHEAST TO NEAR THE INTERSTATE 44 CORRIDOR BY DAYBREAK. TORRENTIAL RAINFALL AND FLOODING WILL BE THE PRIMARY THREATS WITH THESE STORMS. HAIL TO THE SIZE OF QUARTERS AND WIND GUSTS TO 60 MPH WILL ALSO BE POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THUNDERSTORMS WITH TORRENTIAL RAINFALL WILL CONTINUE ACROSS MUCH OF THE MISSOURI OZARKS ON TUESDAY AND TUESDAY NIGHT AS THE FRONTAL BOUNDARY CONTINUES TO SLOWLY PUSH SOUTHEAST. WIDESPREAD FLOODING APPEARS LIKELY...ESPECIALLY ACROSS SOUTH CENTRAL MISSOURI. PLEASE REFER TO THE LATEST FLASH FLOOD WATCH FOR THE MOST RECENT DETAILS REGARDING THE INCREASING THREAT FOR SERIOUS FLOODING ACROSS PORTIONS OF THE OUTLOOK AREA. A FEW STRONG TO SEVERE THUNDERSTORMS WILL ALSO BE POSSIBLE ACROSS SOUTH CENTRAL MISSOURI ON TUESDAY...ESPECIALLY IF THE FRONT IS SLOWER TO MOVE OUT OF THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER THIS EVENING AND OVERNIGHT...ESPECIALLY SOUTH OF A JOPLIN TO SPRINGFIELD TO EMINENCE IN SHANNON COUNTY LINE. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) WFOSGF
In the hours before
Local storm report, Mar 17, 2:42 PM CDT, 5 hours before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SPRINGFIELD MO
242 PM CDT MON MAR 17 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0616 AM HAIL 3 E PITTSBURG 37.41N 94.65W
03/17/2008 E0.70 INCH CRAWFORD KS AMATEUR RADIO
DIME SIZE HAIL
0650 AM HAIL 9 W LICKING 37.50N 92.02W
03/17/2008 E0.88 INCH TEXAS MO LAW ENFORCEMENT
NICKEL HAIL COVERED GROUND
0725 AM HAIL 3 N SALEM 37.69N 91.54W
03/17/2008 E0.75 INCH DENT MO LAW ENFORCEMENT
HAIL COVERED GROUND
0745 AM HAIL DIXON 37.99N 92.09W
03/17/2008 E0.70 INCH PULASKI MO PUBLIC
&&
DSALocal storm report, Mar 17, 6:36 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
636 PM CDT MON MAR 17 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM LIGHTNING 4 N LEBANON 37.74N 92.66W
03/17/2008 LACLEDE MO EMERGENCY MNGR
LACLEDE EMERGENCY MANAGER WAS NOTIFIED BY A CATTLE
RANCHER THAT THREE COWS HAD BEEN KILLED FROM A LIGHTNING
STRIKE.
&&
DCRAMERThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 17, 9:20 PM CDT | Flash Flood Warning | SGF | Dent, Texas, Wright | 12 hr |
| Mar 17, 9:35 PM CDT | River Flood Warning | SGF | McDonald | 59 hr |
| Mar 17, 9:50 PM CDT | River Flood Warning | SGF | Pulaski | 4 days |
| Mar 17, 10:56 PM CDT | Flash Flood Warning | SGF | Douglas, Howell, Oregon, Ozark, Shannon, Taney | 6 hr |
| Mar 18, 1:01 AM CDT | Flash Flood Warning | SGF | Dade, Jasper | 8 hr |
| Mar 18, 1:52 AM CDT | River Flood Warning | SGF | Jasper | 67 hr |
| Mar 18, 1:58 AM CDT | Flash Flood Warning | SGF | Barry, Barton, Camden, Cedar, Christian, Dallas and 13 more | 6 hr |
| Mar 18, 5:30 AM CDT | Severe Thunderstorm Warning | SGF | Barry, Christian, Douglas, Stone, Taney | 60 min |
| Mar 18, 6:23 AM CDT | Severe Thunderstorm Warning | SGF | Douglas, Ozark | 54 min |
| Mar 18, 6:52 AM CDT | Severe Thunderstorm Warning | SGF | Texas, Wright | 53 min |
| Mar 18, 7:03 AM CDT | Flash Flood Warning | SGF | Benton, Morgan | 6 hr |
| Mar 18, 7:11 AM CDT | Flash Flood Warning | SGF | St. Clair | 6 hr |
| Mar 18, 7:28 AM CDT | Flash Flood Warning | SGF | Barry, Barton, Benton, Camden, Cedar, Christian and 28 more | 24 hr |
| Mar 18, 9:13 AM CDT | River Flood Warning | SGF | Laclede | 66 hr |
| Mar 18, 9:44 AM CDT | River Flood Warning | SGF | Phelps | 4 days |
| Mar 18, 9:44 AM CDT | River Flood Warning | SGF | Cedar | 3 days |
| Mar 18, 9:44 AM CDT | River Flood Warning | SGF | Jasper | 3 days |
Nearby
Flash Flood Warnings in Missouri, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.